# SDR AUS20010393

- Difficulty date: April 26, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Condition: Faulty
- Location: Rudder Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER CONTROL SYSTEM FAULTY. NUMEROUS ITEMS IN THE CONTROL SYSTEM WERE REPLACED TO CORRECT THE PROBLEM. INVESTIGATION IS CONTINUING INTO THE REPLACED ITEMS. ITEMS REPLACED WERE DFDR PNO 2100-4043-00, RUDDER PCU PNO 65C37053-9, STANDBY RUDDERPCU PNO 1U1150-3 AND YAW DAMPER  COUPLER PNO 4030952-906.
